# SDR WX0A071916

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 29099
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP.  INTERIOR AFT OVERWING EMERGENCY UPPER EXIT LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY & BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
